Autor

Nome:
Iliyan Georgiev
Habilitações:
Doutoramento: European U Inst, Economics, 2004
e-mail:
igeorgiev@fe.unl.pt
Centro FCT:
Nova School of Business and Economics (2015)
Instituição REBIDES:
Universidade Nova de Lisboa - Faculdade de Economia (2015)
Artigos 8:

Exploiting Infinite Variance through Dummy Variables in Nonstationary Autoregressions
Giuseppe Cavaliere, Iliyan Georgiev
Econometric Theory, vol. 29, 2013, p. 1162-1195.

Wild Bootstrap of the Sample Mean in the Infinite Variance Case
Giuseppe Cavaliere, Iliyan Georgiev, A M Robert Taylor
Econometric Reviews, vol. 32, 2013, p. 204-219.

Model-Based Asymptotic Inference on the Effect of Infrequent Large Shocks on Cointegrated Variables
Iliyan Georgiev
Journal of Econometrics, vol. 158, 2010, p. 37-50.

Robust Inference in Autoregressions with Multiple Outliers
Giuseppe Cavaliere, Iliyan Georgiev
Econometric Theory, vol. 25, 2009, p. 1625-1661.

Asymptotics for Cointegrated Processes with Infrequent Stochastic Level Shifts and Outliers
Iliyan Georgiev
Econometric Theory, vol. 24, 2008, p. 587-615.

Regime-Switching Autoregressive Coefficients and the Asymptotics for Unit Root Tests
Giuseppe Cavaliere, Iliyan Georgiev
Econometric Theory, vol. 24, 2008, p. 1137-1148.

A Mixture-Distribution Factor Model for Multivariate Outliers
Iliyan Georgiev
Econometrics Journal, vol. 10, 2007, p. 605-636.

Testing for Unit Roots in Autoregressions with Multiple Level Shifts
Giuseppe Cavaliere, Iliyan Georgiev
Econometric Theory, vol. 23, 2007, p. 1162-1215.

Voltar